# SDR CA130909006

- Difficulty date: September 8, 2013
- Submitted: September 14, 2015
- Operation: Air carrier
- Make and model: Bombdr CL6002D15
- Aircraft time: 25,585 hours, 12,420 cycles
- Engine: Ge CF348C5
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Printer
- Condition: Smoke
- Location: Cockpit
- Part time: 5,398 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING PASSENGER BOARDING, THE FLIGHT CREW NOTICED AN ELECTRICAL ODOR FOLLOWED BY SMOKE COMING FROM THE ACARS PRINTER WHICH RESULTED IN THE ACFT BEING DEPLANED.  THE SMOKE DISSIPATED ONCE POWER WAS REMOVED FROM THE PRINTER.
